Illinois Journal of Mathematics

A pathological fiber space

Gerald S. Ungar

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 623-625.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053965

Digital Object Identifier
doi:10.1215/ijm/1256053965

Mathematical Reviews number (MathSciNet)
MR0234465

Zentralblatt MATH identifier
0165.25903

Subjects
Primary: 55.50
Secondary: 50.00

Citation

Ungar, Gerald S. A pathological fiber space. Illinois J. Math. 12 (1968), no. 4, 623--625. doi:10.1215/ijm/1256053965. https://projecteuclid.org/euclid.ijm/1256053965


Export citation